# SDR CALA0600182

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 55,326 hours, 28,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921530
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.58 INCH CRACK IN FORWARD CARGO DOOR INNER SKIN AROUND FORWARD LIGHTENING CUTOUTS SPRING COMPARTMENT.  A REPAIR WAS INSTALLED IAW ECRA 5232-01075.
